CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 4  |  Page : 231-232

Etoricoxib- induced pleural effusion: A case for rational use of analgesics


Department of Medicine, University Medical Unit, Teaching Hospital Jaffna, Jaffna, Sri Lanka

Correspondence Address:
Nisahan Balasingam
Department of Medicine, University Medical Unit, Teaching Hospital Jaffna, 51/4, Potpathy Road, Kokuvil East, Jaffna
Sri Lanka
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.171876

Rights and Permissions

Pleural effusion caused by drug is an uncommon event in clinical practice. Etoricoxib induced pleural effusion is an extremely rare. We describe a patient with pleural effusion as an adverse drug reaction of etoricoxib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1290    
    Printed39    
    Emailed0    
    PDF Downloaded227    
    Comments [Add]    
    Cited by others 1    

Recommend this journal